Document Detail


Acute intoxication with doxazosin.
MedLine Citation:
PMID:  16004202     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Experience with overdosage and toxicity with the alpha-adrenoreceptor antagonists remains very limited in the literature. In this paper, the second case in the literature with doxazosin overdosage is reported. Supportive treatment was given to the patient and the patient was discharged 48 hours after admission to the emergency department.
Authors:
Salim Satar; Ahmet Sebe; Akkan Avci; Hasan Yesilagac; Yuksel Gokel
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Human & experimental toxicology     Volume:  24     ISSN:  0960-3271     ISO Abbreviation:  Hum Exp Toxicol     Publication Date:  2005 Jun 
Date Detail:
Created Date:  2005-07-11     Completed Date:  2006-05-30     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9004560     Medline TA:  Hum Exp Toxicol     Country:  England    
Other Details:
Languages:  eng     Pagination:  337-9     Citation Subset:  IM    
Affiliation:
Department of Emergency Medicine, School of Medicine, Cukurova University, Balcali/Adana, Turkey. ssatar@cu.edu.trf
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adrenergic alpha-Antagonists / poisoning
Adult
Doxazosin / poisoning*
Emergency Treatment / methods
Female
Humans
Overdose
Suicide, Attempted*
Treatment Outcome
Chemical
Reg. No./Substance:
0/Adrenergic alpha-Antagonists; 74191-85-8/Doxazosin

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Extremely sensitive biomarker of acute organophosphorus insecticide exposure.
Next Document:  Emphysematous pyelonephritis: diagnosis and treatment